JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Vitamin B12-induced acneiform eruption.

Drug-induced acne is a specific subset of acne that usually has some specific features, namely monomorphic pattern, unusual location of the lesions beyond the seborrheic areas, uncommon age of onset, a resistance to conventional acne treatment. Several drugs have been associated with the development of eruptions that may simulate acne vulgaris. However, so far, there are a few cases of vitamin B12-induced acne. We report a case of acneiform eruption induced by vitamin B12 injection in a 37-year-old female patient.

Full text links

For the best experience, use the Read mobile app

Group 7SearchHeart failure treatmentPapersTopicsCollectionsEffects of Sodium-Glucose Cotransporter 2 Inhibitors for the Treatment of Patients With Heart Failure Importance: Only 1 class of glucose-lowering agents-sodium-glucose cotransporter 2 (SGLT2) inhibitors-has been reported to decrease the risk of cardiovascular events primarily by reducingSeptember 1, 2017: JAMA CardiologyAssociations of albuminuria in patients with chronic heart failure: findings in the ALiskiren Observation of heart Failure Treatment study.CONCLUSIONS: Increased UACR is common in patients with heart failure, including non-diabetics. Urinary albumin creatininineJul, 2011: European Journal of Heart FailureRandomized Controlled TrialEffects of Liraglutide on Clinical Stability Among Patients With Advanced Heart Failure and Reduced Ejection Fraction: A Randomized Clinical Trial.Review

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

Read by QxMD is copyright © 2021 QxMD Software Inc. All rights reserved. By using this service, you agree to our terms of use and privacy policy.

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app